# SDR MASA99128

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6393 - PHX-YUM - THE CAPTAIN REPORTED THAT EMERGENCY CABIN LIGHT INOPERATIVE.  MAINTENANCE REPLACED ALL THE BATTERY PACK FOR LIGHT.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
